# SDR 2004FA0000790

- Difficulty date: April 28, 2004
- Submitted: October 6, 2004
- Operation: General aviation
- Aircraft: N54MV
- Make and model: Piper PA-23-250
- Aircraft serial: 277654043
- Engine: Lyc TIO540C1A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG17980JM
- Part serial: C5555
- Condition: Failed
- Location: Engine
- Part time: 20 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING INTO MANIFOLD REFERENCE LINE.  PILOT EXPERIENCED INFLIGHT ROUGH ENGINE WHEN AUXILIARY FUEL PUMP TURNED ON.  FUEL CONTINUED TO RUN ON GROUND AFTER ENGINE SHUTDOWN.  PROBABLE CAUSE: MFG DEFECT: LEAKING DIAPHRAGM.
